Aa
A
A
Close
Avatar_universal
Art Aug 13 2008
Excruciating pain and swollen knee and ankle joints..are these the after effects of Botok injections?
Cancel
2 Answers
Page 1 of 1
Avatar_universal
Hi,

How are you?
Botox injections can cause headache, severe pain, and flu like symptoms, tenderness and swelling at the site of the injection.
Swollen joints are not seen commonly with botox.

Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Thank you for your information on Botox injections. I don't feel so good having had cervical dystonia with pains in my neck and shoulders and now the pains in my knees and ankles. As a result, my back especially around my hip region hurts too. I don't have these problems before my treatment session. I really don't know what's happening to me and I have to consume at least 8 paracetamol tablets per day to get some relief. I really don't know where do I go from here and which Doctors to refer to ...Please advise as much as you can. Thank you very much Dr Noorpur...Art Aug 13 2008.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Art Aug 13 2008
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923_tn?1452919248
Blank
Allentown, PA
338416_tn?1420049302
Blank
Fort Worth, TX
144586_tn?1284669764
Blank
562511_tn?1285907760
Blank
CA
Avatar_universal
Blank
1780921_tn?1416842066
Blank
Chandler, AZ